Title: On the Meromorphic Solutions of Certain Nonlinear Difference Equations
Author(s): Veena L. Pujari
Pages: 44-52
Cite as:
Veena L. Pujari, On the Meromorphic Solutions of Certain Nonlinear Difference Equations, Int. J. Anal. Appl., 6 (1) (2014), 44-52.

Abstract


In this article, we investigate the meromorphic solutions of certain non-linear difference equations using Tumura-Clunie theorem and also provide examples which satisfy our results.

Full Text: PDF

 

References


  1. Yik-Man Chang and Shao-Ji Feng, On the Nevanlinna Characteristic of f(z + η) and difference equations in the complex plane, Ramanujan Journal 16(2008), 105-129.

  2. I.Laine and C.C.Yang , Value distribution of difference polynomials, Proc. Japan Acad., 83, Ser.A(2007), 148-151.

  3. R.G.Halburd and R.Korhonen, Difference analogue of the lemma on the logarithmic derivative with application to difference equations, J.math.Anal.Appl., 314(2006), 477-487.

  4. R.G.Halburd and R.Korhonen, Nevanlinna theory for the difference operator, Ann.Acad.Sci.Fenn.Math. 31(2006) 463-478.

  5. X.Luo and W.C.Lin,Value sharing results for shifts of meromorphic functions, J.Math.Math.Anal.Appl. 377(2011) 441-449.

  6. E.Mues and N.Steinmetz,The theorem of Tumura-Clunie for Meromorphic functions, J.London Math. Soc, 23(2) (1981), 113-122.

  7. Anupama J.Patil, Nevanlinna Theory - investigations and some Applications, Ph.D Thesis, Karnatak University, Dharwad. karanataka-State, India, 2007.

  8. C.C.Yang and H.X.Yi, Uniqueness of Meromorphic Functions, Kluwer Academic Publishers Group, Dordredt, 2003.

  9. W.K.Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.